Publikationen ab 2010

Publikationen

  1. (mit R. Păltănea) General Voronovskaja and asymptotic theorems in simultaneous approximation. 
    Mediterr. J. Math. 7 (2010), 37-49.
  2. (mit R. Păltănea) Simultaneous approximation by a class of Bernstein-Durrmeyer operators preserving linear functions.
    Czech. Math. J. 60 (135) (2010), 783-799.
  3. (mit I. Raşa) On the composition and decomposition of positive linear operators II. 
    Stud. Sci. Math. Hung 47 (2010),948 - 461 DOI SScMath.2009.1144
  4. (mit M. Heilmann und I. Raşa) Asymptotic behaviour of differentiated Bernstein polynomials revisited. 
    General Mathematics (Sibiu) 18 (2010), 45-54 (Proc. RoGerS 2009 - Sibiu).
  5. (mit M. Wozniczka und F. Zeilfelder) A note on approximation properties of derivatives of Schoenberg splines. 
    Mathematica (Cluj) 52(75) (2010), 15-29.
  6. (mit R. Păltănea) Quantitative convergence theorems for a class of Bernstein-Durrmeyer operators preserving linear functions. 
    Ukraïn. Mat. Zh. 62 (2010), 913-922, and Ukrainian Math. J. 62 (2010), 1061-1072.
  7. (mit G. Tachev) Grüss-type inequalities for positive linear operators with second order moduli.
    Mat. Vesnik 63 (2011), 247-252.
  8. (mit A. Acu und I. Raşa) Grüss-type and Ostrowski-type inequalities in Approximation Theory.
    Ukraïn. Mat. Zh. 63 (2011), 723 - 740, and Ukrainian Math. J. 63 (2011), 843-864.
  9. (mit M. Heilmann und I. Raşa) Kantorovich operators of order k.
    Numer. Funct. Anal. Optim. 32 (2011), 717-738.
  10. (mit I. Raşa) On infinite products of positive linear operators reproducing linear functions. POSITIVITY. 17 (2013), 67-79 DOI: 10.1007/ s11117-011-0149-1
  11. (mit I. Raşa und M. Rusu) Applications of an Ostrowski-type inequality.
    J. Comput. Anal. Appl. 14, no.1 (2012), 19-31.
  12. (mit H.-B. Knoop) In memoriam: Werner Haußmann (1941-2010).
    Results Math. 62 (2012), 223-226. DOI 10.1007/s00025-012-0277-3
  13. (mit D. Kacsó und I. Raşa) The genuine Bernstein-Durrmeyer operators revisited.
    Results Math. 62 (2012), 295-310. DOI 10.1007/ s00025-012-0287-1
  14. (mit I. Raşa und M. Rusu) Generalized Ostrowski-Grüss type inequalities.
    Results Math. 62 (2012), 311-318. DOI 10.1007/ s00025-012-0288-0
  15. (mit M. Heilmann, A. Lupaş und I. Raşa) On the composition and decomposition of positive linear operators III: A non-trivial decomposition of the Bernstein operator.
    arXiv:1204.2723 (2012).
  16. (mit Kunping Zhu) A hyperellipsoid-based approach to stability analysis and design of T-S fuzzy models.
    Erscheint in “Journal of Electrical and Control Engineering (JECE)”.
  17. (mit G.Tachev) On the composition and decomposition of positive linear operators IV: Favard-Bernstein operators revisited.
    General Mathematics (Sibiu) 20, no. 5 (2012), Special Issue, 37-46.
  18. (mit J. Prestin und G. Tachev) A new estimate for Hölder approximation by Bernstein operators.
    Appl. Math. Lett. 26, no. 1 (2013), 43–45. DOI10.1016/j.aml.2012.03.029
  19. (mit J. Prestin, G. Tachev und Ding-xuan Zhou) Simultaneous approximation by Bernstein operators in Hölder norms.
    Math. Nachr. 286, no. 4 (2013), 349-359. DOI: 10.1002/mana201100284
  20. (mit I. Raşa und M. Rusu) Chebyshev-Grüss-type inequalities revisited. 
    Mathematica Slovaca 63, no. 5 (2013), 1007-1024. DOI: 1.2478/ s12175-013-0151-0
  21. (mit I. Raşa) Sur la suite des opérateurs Bernstein composés.
    Rev. Anal. Numér. Théor. Approx. 42, no. 2 (2013), 151-160. arXiv: 1402.2520 (2014).
  22. (mit I. Raşa und E.-D. Stănilă) Lagrange-type operators associated to Uρn.
    Publ. Inst. Math. (Beograd) (N.S.) 96[110] (2014), 159-168. arXiv:1402.5040 (2014). .
  23. (mit I. Raşa und E.-D. Stănilă) The eigenstructure of operators linking the Bernstein and the genuine Bernstein-Durrmeyer operators.  
    Mediterr. J. Math. 11 (2014), 561-576. DOI: 10.1007/s00009-013-0347-0 
  24. (mit I. Raşa und M. Rusu) Chebyshev-Grüss-type inequalities via discrete oscillations.
    Bul. Acad. Stiinte Repub. Mold. Mat. no. 1(74) (2014), 63–89. arXiv: 1401.7908 (2014). 
  25. (mit I. Raşa und E.-D. Stănilă)) Beta operators with Jacobi weights.
    In: “Constructive Theory of Functions - Sozopol 2013” (ed. by K. Ivanov et al.), 101 - 114. Sofia: Marin Drinov Academic Publ. House 2014. arXiv:1402.3485 (2014). 
  26. (mit A. Acu) On Bullen’s and related inequalities.
    General Mathematics (Sibiu) 22 (2014), 19-26 (Proc. RoGer 2014). arXiv:1502.04605 (2015).
  27. (mit A. Acu) Weighted Ostrowski-Grüss type inequalities.
    Stud. Univ. Babeş-Bolyai Math. 60 (2015), No. 2, 181-190 (Proc. NAAT 2014). arXiv:1502.04618 (2015).
  28. (mit S. Gal) Grüss- and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables.
    Jaen J. Approx. 7, no. 1 (2015), 97-122. arXiv:1401.6824 (2014).
  29. (mit I. Raşa und E.-D. Stănilă) Power series of the operators Uρn. Positivity 19, no.2 (2015), 237-249. arXiv:1402.3216 (2014).
  30. Sätze vom Bohman-Korovkin-Typ für lokalkonvexe Vektorverbände.
    J. Numer. Anal. Approx. Theory 44 (2015), no. 1, pp.62-68. arXiv:1503.02703 (2015).
  31. (mit M. Rusu und E.-D. Stănilă) Inegalități de tip Chebyshev-Grüss pentru operatorii Bernstein-Euler-Jacobi.
    Gazeta Matematica - Seria A 33 (62), no. 1-2, (2015), 16-28. arXiv: 1506.08166 (2015). 
  32. (mit A. Acu) Composite Bernstein cubature.
    Banach J. Math. Anal.10 (2016), no. 2, 235--250. arXiv:1503.02673 (2015). 
  33. (mit A. Aral, M. Heilmann und G. Tachev) Quantitative Voronovskaya-type Results for polynomially bounded functions.
    Results Math 70 (2016), no. 3-4, 313-324.
  34. (mit M. Heilmann und I. Raşa) Eigenstructure of the genuine Beta operators of Lupaş and Mühlbach.
    Stud. Univ. Babeș-Bolyai Math. 61(2016), No. 3, 383-388.
  35. (mit A. Acu) Generalized Alomari functionals. Mediterr. J. Math. (2017) 14: 1. doi:10.1007/s00009-016-0833-2 arXiv:1506.06230 (2015). 
  36. (mit I. Raşa) On the composition and decomposition of positive linear operators (V).
    Results Math. 72 (2017), no. 3, 1033-1040. Doi:10.1007/s00025-016-0618-8 
  37. (mit T. Acar und A. Aral) On Szász-Mirakyan operators preserving e{2ax}; a > 0.
    Mediterr. J. Math. (2017) 14: 6. doi:10.1007/s00009-016-0804-7
  38. (mit D. Kacso und I. Raşa) On the composition and decomposition of positive linear operators (VI). In "Constructive Theory of Functions - Sozopol 2016" (ed. by K. Ivanov et al.), 159-173. Sofia: Marin Drinov Academic Publ. House 2018.
  39. (mit A. Acu) Classical Kantorovich operators revisited. Ukr. Mat. Zh.  71 (2019), no. 6, 739-747